# SDR CA030120003

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 5500 · Empennage Structure
- Part: Frame
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT FUSELAGE FRAME RIVETS FOR VENTRAL FIN POSSIBLE REASON RIVET SPACING TO SMALL CRACKS AT RIVETS WHERE FRAME AND VENTRAL FIN JOIN.
